# SDR AALA20130918015

- Difficulty date: September 18, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 70,265 hours, 25,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N400449SP
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE ON LOWER SURFACE OF WEDGE 34 INCHES FROM INBD.  ACCOMPLISHED HOT BOND REPAIR.
